# SDR MASA2011050202548

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,561 hours, 38,541 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Leaking
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE LEAKING.  R2 NR 1 BRAKE ASSY.
